Mancho Manev
Заглавие
Позовавания
Позовавания
Година
Canonical-type connection on almost contact manifolds with B-metric
M Manev, M Ivanova
Annals of Global Analysis and Geometry 43 (4), 397-408, 2013
312013
Natural connection with totally skew-symmetric torsion on almost contact manifolds with B-metric
M Manev
International Journal of Geometric Methods in Modern Physics 9 (05), 1250044, 2012
302012
On almost paracontact Riemannian manifolds of type (n, n)
M Manev, M Staikova
Journal of Geometry 72 (1-2), 108-114, 2001
292001
A classification of the torsion tensors on almost contact manifolds with B-metric
M Manev, M Ivanova
Central European Journal of Mathematics (Open Mathematics) 12 (10), 1416-1432, 2014
282014
Conformally invariant tensors on almost contact manifolds with B-metric
M Manev, K Gribachev
Serdica Math. J 20, 133-147, 1994
281994
Contactly conformal transformations of almost contact manifolds with B-metric
M Manev, K Gribachev
Serdica Math. J 19, 287-299, 1993
251993
On hypercomplex pseudo-Hermitian manifolds
K Gribachev, M Manev, S Dimiev
Trends in Complex Analysis, Differential Geometry and Mathematical Physics …, 2003
232003
Properties of curvature tensors on almost contact manifolds with B-metric
M Manev
Proc. of Jubilee Sci. Session of Vassil Levsky Higher Mil. School 27, 221-227, 1993
231993
A connection with parallel torsion on almost hypercomplex manifolds with Hermitian and anti-Hermitian metrics
M Manev
Journal of Geometry and Physics 61 (1), 248-259, 2011
222011
Contactly conformal transformations of general type of almost contact manifolds with B-metric. Applications
M Manev
Math. Balk 11, 3-4, 1997
221997
Sasaki-like almost contact complex Riemannian manifolds
S Ivanov, H Manev, M Manev
Journal of Geometry and Physics 107, 136-148, 2016
212016
Almost hypercomplex pseudo-Hermitian manifolds and a 4-dimensional Lie group with such structure
K Gribachev, M Manev
Journal of Geometry 88 (1), 41-52, 2008
212008
A natural connection on some classes of almost contact manifolds with B-metric
M Manev, M Ivanova
Comptes rendus de l'Académie bulgare des Sciences 65 (4), 429-436, 2012
202012
On Lie groups as quasi-Kähler manifolds with Killing Norden metric
M Manev, D Mekerov
Advances in Geometry 8, 343-352, 2007
202007
On the geometry of quasi-Kähler manifolds with Norden metric
D Mekerov, M Manev
Nihonkai Mathematical Journal 16 (2), 89–93, 2005
202005
A connection with parallel totally skew-symmetric torsion on a class of almost hypercomplex manifolds with Hermitian and anti-Hermitian metrics
M Manev, K Gribachev
International Journal of Geometric Methods in Modern Physics 8 (01), 115-131, 2011
192011
A Lie group as a 4-dimensional quasi-Kähler manifold with Norden metric
K Gribachev, M Manev, D Mekerov
JP Journal of Geometry and Topology 6 (1), 55-68, 2006
182006
Tangent bundles with Sasaki metric and almost hypercomplex pseudo-Hermitian structure
M Manev
Topics in Almost Hermitian Geometry and Related Fields, 170-185, 2005
182005
Almost contact B-metric hypersurfaces of Kaehlerian manifolds with B-metric
M Manev
Perspectives of Complex analysis, Differential Geometry and Mathematical …, 2001
152001
On the conformal geometry of almost contact manifolds with B-metric
M Manev
Doctor thesis, Plovdiv, 1998
131998
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20